Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having itchy bumps under arms, on knees, elbows and groin area. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
I have itchy little bumps under my arms, on the backs of my knees, elbows and in the groin area. I have not changed soaps or detergents or anything else I can think of. I have moisturized until I can't soak any more up and it's not helping. It's driving me crazy. (Probably unrelated - - I am recovering from brain surgery two months ago) Help!
Posted Thu, 12 Dec 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 51 minutes later
Brief Answer: flexural dermatitis.Antisweat powder will help. Detailed Answer: Hi thanks for writing here.Site of lesions according to case history are flexures.These are body folds and they are sweating and moist.So the lesions can be either fungal infections or sweat dermatitis.Since there is constant itching and small papules it point more towards dermaritis.Mouistrising these areas will worsen the condition.Keep area dry.Use good antisweat talcum powder at day time.Use loose cotton clothings.At night time tou can apply mild steroid like hydrocortisone.Avoid any deodrants since they can cause more allergies.Hope this will help tou.Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor